algebra universalis publishes papers in universal algebra, lattice theory, and related fields. In a pragmatic way, one could define the areas of interest of the journal as the union of the areas of interest of the members of the Editorial Board. In addition to research papers, we are also interested in publishing high quality survey articles.
Papers of more than 40 pages are discouraged, and papers of more than 50 pages are not normally considered.
The Mailbox contains short communications in our areas of interest.
Submissions are made electronically; please see the Instructions to Authors here on the right hand side column.
First published in 1971
2 volumes per year, 4 issues per volume
approx. 500 pages per vol.
Format: 15.5 x 23.5 cm
ISSN 0002-5240 (print)
ISSN 1420-8911 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.35 (2015)
Jean B. Nganou (April 2017)
C. Jayaram (April 2017)
To view the rest of this content please follow the download PDF link above.